# SDR SIMA20141127006

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 36,581 hours, 34,089 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311339
- Condition: Failed
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PACK HAS OIL SMELL WHEN OPERATING.  R & R RT ENG IAW WC 71-000-00.  OPERATIONS CHECKED GOOD.  NO LEAKS DETECTED.
